# SDR FDEA202304190679

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28911
- Condition: Cracked
- Location: 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - NUMBER 16 SLAT TRACK LOWER CUTOUT SKIN AT XOS 1004.5 FOUND CRACK.  REPAIR   CARRIED OUT AS PER MD -11 SRM 57-40-02-2R REPAIR 7 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
